# SDR P2EA99289

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - FLT 301 - AIR RETURN, EMERGENCY DECLARED, LANDING UNEVENTFUL.  DURING CLIMB, NR 1 ENGINE FIRE LIGHT ILLUMINATED. PRECAUTIONARY ENGINE SHUT DOWN WAS ACCOMPLISHED PER CHECKLIST.  REPLACED FIRE CONTROL MODULE, NO HELP, REINSTALLED ORIGINAL.  REPLACED ADEL CLAMP INSULATORS ON NR 1 ENGINE LOWER FIRE LOOP.  CLEANED FORWARD AND AFT CONNECTORS ON LOWER FIRE LOOP.  RAN ENGINE.  FIRE DETECTION SYSTEM OPERATES NORMAL.  (M)
